MAUDE Adverse Event Report: ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 38MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 38MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CN LOCK SCREW, F THREAD, Ø4.0MM X 38MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/12/2024, it was reported by a sales representative via email that an 8124-034 cn lock screw, f thread 4.0mm x 34mm, cn lock screw, f thread 4.0mm x 36mm, an 8124-036 cn lock screw, f thread, and qty.2 of an 8124-038 cn lock screw, f thread 4.0mm x 38mm from loaner set rar-9912s was not functioning and did not lock into the plate.This was discovered during a proximal humerus orif procedure.The case was delayed by approximately 60 minutes.The screws were inserted on power initially and tightened by hand.The pilot holes were drilled with power.The case was completed with 4.0 partially threaded screws.The patient has not experienced any adverse effects due to this issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
CN LOCK SCREW, F THREAD, Ø4.0MM X 38MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19045327
Report Number1220246-2024-01818
Device Sequence Number7223592
Product Code KTW
UDI-Device Identifier00848665033625
UDI-Public00848665033625
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K080590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN LOCK SCREW, F THREAD, Ø4.0MM X 38MM
Device Catalogue Number8124-038
Device Lot Number213039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown